# SDR SWAA2022013158960

- Difficulty date: January 6, 2022
- Submitted: April 26, 2022
- Operation: Air carrier
- Aircraft: N917WN
- Make and model: Boeing 737
- Aircraft serial: 36624
- Aircraft time: 45,627 hours, 27,345 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: AFT CARGO THRESHOLD WEB HAS SURFACE CORROSION AROUND FASTENER HOLES. MARKED ; / [01] REMOVED CORROSION PER SRM 53-00-53-1A-2 FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-2.; [02] INSPECTION C/W ON CA #1.; [03] PARTS DATA UPDATE ONLY; [04] LOCATED AND DRILLED NEW THRESHOLD WEB PER SRM 51-40-05.; [05] AFT CARGO THRESHOLD WEB REMOVED FOR REPLACEMENT PER SRM 51-40-02; [06] VERIFIED LOCATED AND DRILLED; [07] INSTALLED NEW WEB PER SRM 51-40-02
